Alert archive / Texas / Tornado Warnings in 2018

Tornado Warning 96, NWS Shreveport, LA

October 31, 2018Bowie County, Cass County, Morris County, Texas

NWS Shreveport, LA issued this tornado warning at Oct 31, 2018, 4:33 PM CDT for Bowie County, Cass County, Morris County, Texas. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 31, 2018, 4:33 PM CDT (21:33 UTC)
Expired
Oct 31, 2018, 5:15 PM CDT
In force
42 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Bowie County, TX, Cass County, TX, Morris County, TX

The radar

The Shreveport radar (KSHV), 112 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 31, 4:40 PM CDTTSTM WND DMG5 Se Omaha, TXSEVERAL TREES DOWN ON COUNTY ROAD 4201 IN THE ROCKY BRANCH COMMUNITY.
Oct 31, 5:09 PM CDTTSTM WND DMG9 Sw New Boston, TXMULTIPLE POWER LINES REPORTED DOWN IN THE SIMMS AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 31, 3:02 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 9.6 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2018-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 273 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2018-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
273 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
723 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

351 
WFUS54 KSHV 312133
TORSHV
TXC037-067-343-312215-
/O.NEW.KSHV.TO.W.0096.181031T2133Z-181031T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
433 PM CDT WED OCT 31 2018

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Northwestern Cass County in northeastern Texas...
  Southwestern Bowie County in northeastern Texas...
  Northern Morris County in northeastern Texas...

* Until 515 PM CDT.
    
* At 433 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Omaha, or 14 miles east of Mount Pleasant, moving
  northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  New Boston and Maud around 510 PM CDT.
  Redwater around 515 PM CDT.

Other locations impacted by this tornadic thunderstorm include Spring
Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3310 9471 3318 9481 3354 9441 3336 9420
TIME...MOT...LOC 2133Z 229DEG 37KT 3318 9472 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

35
4 follow-up statements
746 
WWUS54 KSHV 312141
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
441 PM CDT WED OCT 31 2018

TXC037-067-343-312215-
/O.CON.KSHV.TO.W.0096.000000T0000Z-181031T2215Z/
Cass TX-Bowie TX-Morris TX-
441 PM CDT WED OCT 31 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHWESTERN CASS...SOUTHWESTERN BOWIE AND NORTHEASTERN MORRIS
COUNTIES...
    
At 441 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Naples, or 18 miles east of Mount Pleasant, moving
northeast at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  New Boston and Maud around 515 PM CDT.

Other locations impacted by this tornadic thunderstorm include Spring
Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3314 9464 3323 9473 3354 9441 3336 9420
TIME...MOT...LOC 2141Z 231DEG 32KT 3322 9466 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

35
491 
WWUS54 KSHV 312145
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
445 PM CDT WED OCT 31 2018

TXC343-312155-
/O.CAN.KSHV.TO.W.0096.000000T0000Z-181031T2215Z/
Morris TX-
445 PM CDT WED OCT 31 2018

...THE TORNADO WARNING FOR NORTHEASTERN MORRIS COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Texas.

LAT...LON 3316 9463 3330 9465 3354 9441 3336 9420
TIME...MOT...LOC 2145Z 229DEG 37KT 3325 9462 

$$

TXC037-067-312215-
/O.CON.KSHV.TO.W.0096.000000T0000Z-181031T2215Z/
Cass TX-Bowie TX-
445 PM CDT WED OCT 31 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHWESTERN CASS AND SOUTHWESTERN BOWIE COUNTIES...
    
At 445 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Naples, or 18 miles southwest of New Boston, moving
northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Maud around 510 PM CDT.
  New Boston and Redwater around 515 PM CDT.

Other locations impacted by this tornadic thunderstorm include Spring
Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3316 9463 3330 9465 3354 9441 3336 9420
TIME...MOT...LOC 2145Z 229DEG 37KT 3325 9462 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

35
805 
WWUS54 KSHV 312158
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
458 PM CDT WED OCT 31 2018

TXC037-067-312215-
/O.CON.KSHV.TO.W.0096.000000T0000Z-181031T2215Z/
Cass TX-Bowie TX-
458 PM CDT WED OCT 31 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR NORTH
CENTRAL CASS AND SOUTHWESTERN BOWIE COUNTIES...
    
At 458 PM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles west of Maud, or 12 miles southwest of New
Boston, moving northeast at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  New Boston and Maud around 515 PM CDT.

Other locations impacted by this tornadic thunderstorm include Spring
Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3325 9451 3335 9459 3352 9438 3336 9420
TIME...MOT...LOC 2158Z 230DEG 31KT 3331 9453 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

35
571 
WWUS54 KSHV 312202
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
502 PM CDT WED OCT 31 2018

TXC067-312212-
/O.CAN.KSHV.TO.W.0096.000000T0000Z-181031T2215Z/
Cass TX-
502 PM CDT WED OCT 31 2018

...THE TORNADO WARNING FOR NORTH CENTRAL CASS COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for northeastern
Texas.

LAT...LON 3329 9450 3336 9457 3352 9438 3336 9420
TIME...MOT...LOC 2202Z 229DEG 37KT 3334 9449 

$$

TXC037-312215-
/O.CON.KSHV.TO.W.0096.000000T0000Z-181031T2215Z/
Bowie TX-
502 PM CDT WED OCT 31 2018

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR SOUTH
CENTRAL BOWIE COUNTY...
    
At 502 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles west of Maud, or 9 miles southwest of New Boston,
moving northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Maud around 510 PM CDT.
  New Boston around 515 PM CDT.

Other locations impacted by this tornadic thunderstorm include Spring
Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3329 9450 3336 9457 3352 9438 3336 9420
TIME...MOT...LOC 2202Z 229DEG 37KT 3334 9449 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

35

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Oct 31, 4:21 PM CDT, 12 minutes earlier.

Area forecast discussion, Oct 31, 4:21 PM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
421 PM CDT Wed Oct 31 2018

.SHORT TERM.../Tonight through Thursday Night/

...Tornado Watch #416 is in effect for much of our region through
10 PM CDT this evening...

An active evening is setting up as strong to severe convection is
anticipated as a strong cold front continues shifting east of the
I-35 corridor up across our NW zones, moving along and near I-30
as of this forecast issuance. Conditions across much of our region
are still ripe for storms to expand and intensify with instability
quite robust ahead of the front as MUCAPE values are near or in
excess of 2000 J/kg. Winds will also continue to veer with the
approaching front so expect deep layer shear to further increase
through the remainder of the afternoon into the evening hours. For
this reason, coordination with SPC yielded the current Tornado
Watch covering all but the eastern half of our Louisiana parishes
and Union County Arkansas. These areas will likely be included in
a future watch as storms continue to develop and expand eastward.
As the evening evolves, a strong linear complex of thunderstorms
is expected to shift east with the cold front as the threat of
strong and damaging winds becomes the primary threat with a lesser
threat of isolated tornadoes. Large hail and heavy rainfall are
even less of a concern but still threats we will be monitoring,
especially for isolated flash flooding with soils already near
saturation. Line of convection will shift into the eastern half of
our area near midnight with the severe theat continuing through
the wee hours of Thursday morning. The threat will end prior to
daybreak as some lingering showers may still affect our eastern
and northern zones as wrap-around moisture lifts northeast with
the primary upper level trough diving south behind the front.

Much cooler temperatures will follow in the wake of the cold front
with highs on Thursday only in the 50s and 60s. Any lingering rain
should be ending early in the afternoon across our far eastern and
northern zones. Clouds will still linger in the wake of the front
due to the wrap-around moisture spilling south with the parent
trough pivoting east across our region. Overnight low temperatures
will dip into the 40s on Thursday night with even some upper 30s
possible over our far northern zones in SE Oklahoma and adjacent
parts of SW Arkansas.

/19/

.LONG TERM.../Friday through Wednesday/

By Friday morning, the cold front will be well east of the region
with the base of the upper trof pushing into MS. A cooler airmass
will move into place in the wake of the front with high temperatures
in the mid 60s and lows in the lower to mid 40s, which is several
degrees below seasonal normals for early November. Temps will warm
to near normal Saturday, as southerly flow returns ahead of our next
storm system set to move slowly through our region Saturday night
through Sunday night. Southerly flow will return again on Monday
ahead of another cold front expected to move across the region on
Tuesday. Models not totally in agreement in the latest runs, but
this system may bring the potential for heavy rainfall and possibly
a low-end severe risk Monday night into Tuesday. Drier and cooler
air will return to the region on Wednesday./20/

&&

.PREV DISCUSSION... /issued 205 PM CDT Wed Oct 31 2018/

AVIATION...

For the 31/18Z TAF period, flight conditions will begin to rapidly
deteriorate through the period as showers and thunderstorms become
widespread across the region later this afternoon through evening
and overnight hours. Some storms may be severe with an intense
line of convection sweeping across the area along and ahead of a
strong cold front. Ceilings will drop to MVFR and then IFR with
the approaching front and convection after 01/00Z tonight with
little improvement through the remainder of the period. Visibility
will also be degraded with the stronger convection producing heavy
downpours at times. Breezy S/SW winds this afternoon will continue
veering ahead of the front, shifting W and then NW with frontal
passage later in the period. Speeds will range from 10-15 kts with
higher gusts approaching 20-25 kts. Even stronger winds are likely
with thunderstorms, especially later this evening and overnight if
the linear complex comes together as expected.

/19/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  58  61  45  66 / 100  20  10   0
MLU  63  67  47  65 / 100  40  10   0
DEQ  53  56  39  64 / 100  40   0  10
TXK  55  58  42  64 / 100  40  10  10
ELD  58  61  43  64 / 100  40  10  10
TYR  52  58  44  68 / 100  10   0   0
GGG  54  58  43  67 / 100  10   0   0
LFK  57  62  45  69 / 100  10   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

19/20
Hazardous weather outlook, Oct 31, 1:10 PM CDT, 3 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
110 PM CDT Wed Oct 31 2018

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-011815-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
110 PM CDT Wed Oct 31 2018

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Strong to severe thunderstorms will spread southeastward across
the area today and tonight, and damaging winds, large hail, and
isolated tornadoes will be possible with any of the storms,
especially for areas along and south of I 20. The severe weather
threat should gradually diminish from west to east late tonight.

In addition to the severe threat, locally heavy rainfall of one
to three inches with isolated higher amounts will be possible.
This may lead to isolated flash flooding of low lying and poor
drainage areas, and will act to exacerbate ongoing high water on
area rivers and lakes.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Isolated thunderstorms will be possible Sunday, as another cold
front moves across the region. Yet another storm system will bring
thunderstorms Monday night into Tuesday. However, no organized
hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will be needed this afternoon and
tonight.

20

In the hours before

Special weather statement, Oct 31, 1:48 PM CDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Shreveport LA
148 PM CDT WED OCT 31 2018

ARZ050-OKZ077-311930-
Sevier AR-McCurtain OK-
148 PM CDT WED OCT 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEVIER AND EASTERN
MCCURTAIN COUNTIES UNTIL 230 PM CDT...

At 148 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Broken Bow, or 20 miles northwest of De Queen, moving
northeast at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
De Queen, Broken Bow, Gillham, Haworth, Eagletown, Plunketville,
Cerrogordo, Hochatown, Goodwater, West Line, West Otis and Shinewell.

LAT...LON 3419 9447 3419 9423 3408 9412 3394 9440
      3394 9442 3393 9443 3394 9448 3390 9448
      3380 9469 3417 9489 3445 9447
TIME...MOT...LOC 1848Z 242DEG 31KT 3416 9467

35
Special weather statement, Oct 31, 2:31 PM CDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Shreveport LA
231 PM CDT WED OCT 31 2018

ARZ050-059-OKZ077-TXZ096-312015-
Sevier AR-Little River AR-McCurtain OK-Red River TX-
231 PM CDT WED OCT 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LITTLE RIVER...
NORTHWESTERN SEVIER...SOUTHEASTERN MCCURTAIN AND NORTHEASTERN RED
RIVER COUNTIES UNTIL 315 PM CDT...

At 231 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Clarksville, moving northeast at 65 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
De Queen, Horatio, Idabel, Broken Bow, Gillham, Haworth, Garvin,
Eagletown, Moon, Cerrogordo, Hochatown, Goodlake, Goodwater,
Shinewell, Glover, America, West Line, Oak Hill, Golden and Bokhoma.

LAT...LON 3433 9447 3419 9447 3419 9420 3413 9409
      3369 9466 3368 9469 3370 9474 3363 9475
      3359 9480 3370 9510 3446 9470
TIME...MOT...LOC 1931Z 208DEG 56KT 3374 9490

35
Special weather statement, Oct 31, 3:22 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Shreveport LA
322 PM CDT WED OCT 31 2018

ARZ050-051-059-OKZ077-312115-
Howard AR-Sevier AR-Little River AR-McCurtain OK-
322 PM CDT WED OCT 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LITTLE RIVER...
SEVIER...CENTRAL HOWARD AND SOUTHEASTERN MCCURTAIN COUNTIES UNTIL 415
PM CDT...

At 321 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Arkinda, or 14 miles west of Foreman, moving northeast
at 35 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
De Queen, Horatio, Lockesburg, Winthrop, Gillham, Arkinda, Oak Grove,
Haworth, Bokhoma, Silver Ridge, Moon, Cerrogordo, Geneva, Central,
Goodwater, Shinewell, Tom, America, Provo and West Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 1000 PM CDT for southwestern
Arkansas...and southeastern Oklahoma.

LAT...LON 3397 9391 3369 9459 3378 9477 3419 9430
      3419 9425
TIME...MOT...LOC 2021Z 233DEG 29KT 3376 9464

35

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 10:06 AM CDTRiver Flood WarningSHVGregg24 hr
Oct 31, 10:07 AM CDTRiver Flood WarningSHVAngelina, Houston, Polk, Trinity, Tyler7 days
Oct 31, 10:10 AM CDTRiver Flood WarningSHVSmith, Upshur, Wood24 hr
Oct 31, 10:11 AM CDTRiver Flood WarningSHVNacogdoches, Rusk, San Augustine, Shelby34 hr
Oct 31, 10:13 AM CDTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches9 days
Oct 31, 5:11 PM CDTTornado WarningSHVBowie26 min
Oct 31, 5:22 PM CDTSpecial Weather StatementSHVGregg, Upshur38 min
Oct 31, 6:07 PM CDTSpecial Weather StatementSHVCherokee38 min
Oct 31, 6:35 PM CDTSpecial Weather StatementSHVNacogdoches, Rusk40 min
Oct 31, 6:45 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Panola, Rusk, San Augustine, Shelby60 min

Nearby

Tornado Warnings in Texas, 2018Every tornado warning in 2018Tornadoes in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.